# SDR DALA2015020601032

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS CABIN DOOR 4-L CUTOUT LOWER SILL, SCUFF PLATE SUPPORT HAT CHANNEL HAS CORROSION ON UPPER SURFACE STA 1660+11", LBL. 61"-64", STR 17-L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R HAT CHANNEL IAW SRM.
